# SDR AALA20170710007

- Difficulty date: July 7, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN CABIN FLOOR SUPPORT BETWEEN BS 312 AND 328, LBL 42.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 51-00-05-1 AND 141A5400.
